# SDR QR9R20231027001

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720959297
- Aircraft time: 4,458 hours
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT DOOR STRUT BRACKET BROKE WHILE AT A HOVER AFTER 1.4 HOURS OF FLIGHT TIME. REPLACED FITTING IAW SRM 51-00-00, 8-1 & 8-2.
